# SDR AALA960386

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT ON PASSENGER SEAT 23B FOUND INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT 23B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
